Publication [4.9] of Tomás Oliveira e Silva



Do not bookmark this page, because its URI may change in the future.
Instead, bookmark its parent page (http://sweet.ua.pt/tos/bib.html).

Reference

Tomás Oliveira e Silva, "On the Asymptotic Eigenvalue Distribution of Block-Toeplitz Matrices Related to the Generalized Orthonormal Basis Functions Model," Automatica, vol. 35, no. 10, pp. 1653-1661, Oct. 1999.

Abstract

In this paper we study the asymptotic distribution of the eigenvalues of a family of Hermitian block-Toeplitz matrices, generated by the internal signals of the so-called Generalized Orthonormal Basis Functions models. Our results are a generalization of a well-know theorem of Szegö, which addresses only the case of Hermitian Toeplitz matrices.

BibTeX entry

@Article
{
  Oliveira.e.Silva-1999-1-AEDBTM,
  author = {Oliveira e Silva, Tom{\'a}s},
  title = {On the Asymptotic Eigenvalue Distribution of Block-{T}oeplitz
          Matrices Related to the Generalized Orthonormal Basis Functions
          Model},
  journal = {Automatica},
  year = {1999},
  volume = {35},
  number = {10},
  pages = {1653--1661},
  month = Oct
}